Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

X-ray shows pleural thickeneing. Pain and discomfort. Had lung infection. What could it be?

My Xray film indicate thin film of plural thickening. I am awaiting test results for spotum test. Other symptoms seems to be ok. In the past I did suffer from lung infection twice. Last 3-4 days I am having a minor discomforting pain with feeling of something cooking at the same place....please suggest what it could be. By the way I did smoke again but quit not smoking the moment discomfort started.
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pulmonologist 's  Response
pleural thickening is not due to your smoking however its not good for your health so stop.
Secondly pleural thickening can be a part and p[arcel of the previous infections you had and a sequel to it but it is benign in the way.
If you have a discomfort in the same region and the earlier xrays never showed a pleural thickening then it must be a small rim of pleural effusion and needs to be investigated
Answered: Thu, 10 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor